# SDR ASAA2016090417897

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 30,417 hours, 9,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8909
- Condition: Failed
- Location: Cabin Temp
- Part time: 37,598 hours, 11,187 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED & REPLACED THE LT PACK TCV IAW AMM 21-51-10. OPS CHECKED NORMAL.
